# SDR SWAA2021122748636

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 787 RBL 21 INTERCOSTAL ATTACH ANGLE CORRODED.   REMOVED INTERCOSTAL ATTACH ANGLE IAW SRM 51-40-02.  NO ALLOWABLE DAMAGE LIMITS IN SRM 51-10-02 STEP 9.   LOCATED AND DRILLED A NEW ANGLE IAW SRM 51-40-05-0G-0, AND DWG 146A8125.  APPLIED PRIMER ON NEW ANGLE IAW AMM 51-21-72-370-804.   INSTALLED THE NEW ANGLE IAW SRM 51-40-02-0G-0 AND DWG 146A0081.
